Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 38, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2011, 7:12 PM CDT for Gillespie County, Llano County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 7:12 PM CDT (00:12 UTC)
- Expired
- May 11, 2011, 8:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Gillespie County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 129 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 7:20 PM CDT | HAIL 1 | 12 Ne Harper, TX | NICKEL TO NEAR QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2151 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2314 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
330
WUUS54 KEWX 120012
SVREWX
TXC171-299-120115-
/O.NEW.KEWX.SV.W.0038.110512T0012Z-110512T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL GILLESPIE COUNTY...
SOUTHWESTERN LLANO COUNTY...
* UNTIL 815 PM CDT.
* AT 704 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DOSS...OR
18 MILES SOUTH OF MASON...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE CHERRY SPRING...PRAIRIE
MOUNTAIN...CRABAPPLE...HILLTOP AND ENCHANTED ROCK STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3060 9881 3033 9884 3041 9928 3051 9926
3051 9898 3060 9897
TIME...MOT...LOC 0012Z 276DEG 22KT 3049 9916
$$3 follow-up statements
051
WWUS54 KEWX 120020
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT WED MAY 11 2011
TXC171-299-120115-
/O.CON.KEWX.SV.W.0038.000000T0000Z-110512T0115Z/
LLANO TX-GILLESPIE TX-
720 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL GILLESPIE AND SOUTHWESTERN LLANO COUNTIES...
AT 713 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DOSS...OR 19
MILES SOUTH OF MASON...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CHERRY SPRING BY 735 PM CDT...
HILLTOP BY 740 PM CDT...
7 MILES SOUTH OF PRAIRIE MOUNTAIN BY 750 PM CDT...
ENCHANTED ROCK STATION BY 755 PM CDT...
CRABAPPLE BY 800 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3060 9881 3033 9884 3040 9921 3051 9920
3051 9898 3060 9897
TIME...MOT...LOC 0020Z 276DEG 22KT 3048 9910
$$687
WWUS54 KEWX 120034
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 PM CDT WED MAY 11 2011
TXC171-299-120115-
/O.CON.KEWX.SV.W.0038.000000T0000Z-110512T0115Z/
LLANO TX-GILLESPIE TX-
734 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL GILLESPIE AND SOUTHWESTERN LLANO COUNTIES...
AT 726 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHERRY
SPRING...OR 18 MILES NORTHWEST OF FREDERICKSBURG...MOVING EAST AT 25
MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE HILLTOP...PRAIRIE
MOUNTAIN...ENCHANTED ROCK STATION AND CRABAPPLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 1.00 INCHES IN DIAMETER HAS BEEN REPORTED 12 MILES
NORTHEAST OF HARPER WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3060 9881 3033 9884 3040 9921 3051 9920
3051 9898 3060 9897
TIME...MOT...LOC 0033Z 276DEG 22KT 3047 9901
$$331
WWUS54 KEWX 120046
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 PM CDT WED MAY 11 2011
TXC171-299-120115-
/O.CON.KEWX.SV.W.0038.000000T0000Z-110512T0115Z/
LLANO TX-GILLESPIE TX-
746 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL GILLESPIE AND SOUTHWESTERN LLANO COUNTIES...
AT 738 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHERRY
SPRING...OR 15 MILES NORTHWEST OF FREDERICKSBURG...MOVING EAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CRABAPPLE AND ENCHANTED ROCK STATION BY 755 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3060 9881 3033 9884 3038 9908 3051 9906
3051 9898 3060 9897
TIME...MOT...LOC 0046Z 276DEG 22KT 3046 9892
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:39 PM CDT, 33 minutes earlier.
Area forecast discussion, May 11, 6:39 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 639 PM CDT WED MAY 11 2011 .DISCUSSION... SEE AVIATION SECTION BELOW. && .AVIATION... SHOWERS AND STORMS OVER SOUTH CENTRAL TEXAS THIS EVENING ARE DISSIPATING AS DAYTIME HEATING DIMINISHES OVER THE REGION. HOWEVER...SOME LINGERING STORMS COULD MOVE CLOSE TO KAUS WITHIN THE NEXT COUPLE OF HOURS FOR POSSIBLE MVFR CONDITIONS. AFTERWARD...VFR CONDITIONS SHOULD REMAIN OVER THE I-35 CORRIDOR SITES AS WELL AS KDRT THROUGH ABOUT MIDNIGHT. CIGS WILL COME DOWN TO MVFR/IFR CONDITIONS OVERNIGHT WITH POSSIBLE DRIZZLE OR MIST ACROSS KAUS...KSAT AND KSSF. AT AROUND 1216/1217...CONDITIONS SHOULD IMPROVE TO MVFR FOR A SHORT PERIOD OF TIME AS SHOWERS AND STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE ACROSS THE I-35 CORRIDOR TERMINALS. WEATHER CONDITIONS SHOULD BEGIN TO IMPROVE THURSDAY EVENING. KDRT SHOULD REMAIN VFR FOR MUCH OF THE FORECAST PERIOD. SOUTHEAST WINDS 5 TO 10 KNOTS THROUGH MUCH OF THIS CYCLE. && .PREV DISCUSSION... /ISSUED 404 PM CDT WED MAY 11 2011/ DISCUSSION... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES...BLANCO...HAYS...TRAVIS AND WILLIAMSON COUNTIES. SHOWERS AND STORMS...SOME OF THEM SEVERE IN NATURE...WILL CONTINUE TO AFFECT PORTIONS OF THE HILL COUNTRY...ESPECIALLY THOSE WITHIN THE WATCH AREA THROUGH LATE THIS EVENING. THIS SENSIBLE WEATHER CONDITIONS WILL CONTINUE TO ABOUT MIDNIGHT AS IT MOVES EASTWARD TOWARDS THE NORTHEAST HILL COUNTRY AND AREAS ALONG THE I-35 CORRIDOR INCLUDING THE AUSTIN METRO AREA. EXPECT MODERATE TO LOCALIZED HEAVY SHOWERS AND STRONG TO SEVERE STORMS TONIGHT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. SIMILAR WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN THURSDAY AFTERNOON ACROSS SOUTH CENTRAL TEXAS. HOWEVER...SHOWERS AND STORMS SHOULD DEVELOP MORE FREQUENT ALONG THE I-35 CORRIDOR AND EAST. EXPECT WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY MAINLY OVER THE COASTAL BEND AREA. RAINFALL AMOUNTS COULD RANGE FROM ONE QUARTER TO HALF INCH WITH HIGHER AMOUNTS OVER ISOLATED SPOTS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 84 69 87 59 / 30 40 20 - - AUSTIN BERGSTROM INTL AIRPORT 74 84 67 87 54 / 30 40 20 - - NEW BRAUNFELS MUNI AIRPORT 73 85 68 89 58 / 30 40 20 - - BURNET MUNI AIRPORT 69 83 63 82 55 / 30 30 20 - - DEL RIO INTL AIRPORT 74 90 70 93 64 / 20 20 10 - - GEORGETOWN MUNI AIRPORT 72 84 66 84 55 / 30 40 20 - - HONDO MUNI AIRPORT 75 86 69 92 59 / 30 30 20 - - SAN MARCOS MUNI AIRPORT 72 84 67 86 57 / 30 40 20 - - LA GRANGE - FAYETTE REGIONAL 74 85 71 85 56 / 30 50 40 10 - SAN ANTONIO INTL AIRPORT 75 85 70 87 62 / 30 40 20 - - STINSON MUNI AIRPORT 77 86 72 91 62 / 30 40 20 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...13 SYNOPTIC/GRIDS...11 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 11, 4:40 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 PM CDT WED MAY 11 2011 TXZ171>173-183>194-202>209-217>225-228-122145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 440 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR GILLESPIE...LLANO...BURNET...BLANCO...HAYS...TRAVIS... AND WILLIAMSON COUNTIES UNTIL 10 PM CDT TONIGHT. THE STORMS WILL CONTINUE TO AFFECT THE NORTHEASTERN HILL COUNTRY INCLUDING THE AUSTIN METRO AREA THROUGH LATE THIS EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THE HIGHEST CHANCES OF STORMS WILL THE NORTHERN HILL COUNTRY AND EAST OF THE I-35 CORRIDOR...ESPECIALLY THE FAR SOUTHEASTERN COUNTIES AND THE COASTAL BEND AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY.
In the hours before
Local storm report, May 11, 5:50 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 S BERTRAM 30.67N 98.06W
05/11/2011 E1.00 INCH BURNET TX TRAINED SPOTTER
LARGE HAIL NEAR OATMEAL ALONG WITH AN INCH OF RAINFALL
IN LESS THAN 30 MINIUTES.
&&
EVENT NUMBER EWX1100121
PMSpecial weather statement, May 11, 6:02 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 602 PM CDT WED MAY 11 2011 TXZ171-112330- LLANO- 602 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LLANO COUNTY UNTIL 630 PM CDT... AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LLANO...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LONE GROVE... BABY HEAD... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 11, 6:11 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 13 NNE HARPER 30.47N 99.17W
05/11/2011 E0.50 INCH GILLESPIE TX PUBLIC
PEA TO MARBLE SIZE HAIL NEAR DOSS.
&&
EVENT NUMBER EWX1100122
PMLocal storm report, May 11, 6:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 9 SSW LLANO 30.63N 98.73W
05/11/2011 E0.50 INCH LLANO TX PUBLIC
PEA TO MARBLE SIZE HAIL... 2.40 INCHES OF RAINFALL IN
39 MINUTES.
&&
EVENT NUMBER EWX1100123
PMLocal storm report, May 11, 6:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 7 S BURNET 30.66N 98.23W
05/11/2011 E0.50 INCH BURNET TX LAW ENFORCEMENT
PEA TO MARBLE SIZE HAIL
&&
EVENT NUMBER EWX1100124
PMLocal storm report, May 11, 7:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 15 SW LLANO 30.60N 98.85W
05/11/2011 M1.50 INCH LLANO TX CO-OP OBSERVER
PING PONG BALL SIZE HAIL AND 1.90 INCHES OF RAINFALL IN
30 MINUTES.
&&
EVENT NUMBER EWX1100125
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 51 min |
| May 11, 7:15 PM CDT | Areal Flood Advisory | EWX | Llano | 105 min |
| May 11, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 46 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 23 min |
| May 11, 8:42 PM CDT | Areal Flood Advisory | EWX | Burnet | 108 min |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 49 min |
| May 11, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 27 min |
| May 11, 9:53 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 37 min |
| May 11, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| May 12, 4:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:00 AM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| May 12, 5:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:24 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 12, 5:46 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 44 min |
| May 12, 6:30 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 60 min |
| May 12, 6:40 AM CDT | Tornado Warning | EWX | Kinney | 35 min |
| May 12, 6:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more | 61 min |
| May 12, 7:06 AM CDT | Tornado Warning | EWX | Uvalde | 39 min |
| May 12, 7:45 AM CDT | Tornado Warning | EWX | Uvalde | 45 min |
| May 12, 8:05 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Medina, Uvalde, Zavala | 40 min |
| May 12, 8:26 AM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 49 min |
| May 12, 8:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more | 64 min |
| May 12, 8:49 AM CDT | River Flood Warning | EWX | Val Verde | 11 hr |
| May 12, 8:53 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 37 min |
| May 12, 9:03 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 42 min |
| May 12, 9:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| May 12, 9:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 64 min |
| May 12, 9:20 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 40 min |
| May 12, 9:26 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 49 min |
| May 12, 9:36 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Medina | 54 min |
| May 12, 9:46 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more | 59 min |
| May 12, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 29 min |
| May 12, 9:50 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 55 min |
| May 12, 10:02 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 118 min |
| May 12, 10:07 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 38 min |
| May 12, 10:15 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 45 min |
| May 12, 10:16 AM CDT | Flash Flood Warning | EWX | Bexar | 104 min |
| May 12, 10:24 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays, Travis, Williamson | 3 hr |
| May 12, 10:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 53 min |
| May 12, 10:58 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more | 47 min |
| May 12, 11:28 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more | 47 min |
| May 12, 11:32 AM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.